AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 101 of 101 found      Go to page: 1 2 3 4

[91] R. W. Hansell. Some consequences of $(V=L)$ in the theory of analytic sets . Proc. Amer. Math. Soc. 80 (1980) 311-319. MR 577766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Douglas E. Miller. A selector for equivalence relations with $G\sb{\delta }$\ orbits . Proc. Amer. Math. Soc. 72 (1978) 365-369. MR 0515142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] C. G. Mendez. On the Sierpi\'nski-Erd\H os and the Oxtoby-Ulam theorems for some new sigma-ideals of sets . Proc. Amer. Math. Soc. 72 (1978) 182-188. MR 0515115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Lawrence Neff Stout. Independence theories and generalized zero-one laws . Proc. Amer. Math. Soc. 66 (1977) 153-158. MR 0515144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] John C. Morgan. On zero-one laws . Proc. Amer. Math. Soc. 62 (1977) 353-358. MR 0433417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] R. Daniel Mauldin. On nonisomorphic analytic sets . Proc. Amer. Math. Soc. 58 (1976) 241-244. MR 0431112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] R.-D. Reiss. On the characterization of Souslin and Borel sets . Proc. Amer. Math. Soc. 53 (1975) 530-534. MR 0385827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Ashok Maitra. On the failure of the first principle of separation for coanalytic sets . Proc. Amer. Math. Soc. 46 (1974) 299-301. MR 0356005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Kohur Gowrisankaran. Lusin and Suslin topologies on a set . Proc. Amer. Math. Soc. 43 (1974) 326-330. MR 0336721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Eric John Braude. Compact $\mathcal{G}$-souslin sets are $G_\delta$'s . Proc. Amer. Math. Soc. 40 (1973) 250-252. MR 0321047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] R. W. Hansell. On the representation of nonseparable analytic sets . Proc. Amer. Math. Soc. 39 (1973) 402-408. MR 0380752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 101 of 101 found      Go to page: 1 2 3 4